I know this is a bit of an embarrassing, crude question to post on here but simply, can antibiotics affect your bowel movements?
I've only been taking them for a week and just about since the beginning I go to the toilet often and what comes out is not very solid anymore...
Turn on thread page Beta
Antibiotics effects... watch
- Thread Starter
- 25-01-2010 17:08
- 25-01-2010 17:12
I think they can do. Read the leaflet inside for side-effects. Look for IBS (Irritable Bowel Syndrome)
- 25-01-2010 17:13
I haven't heard of this side effect before. Are you taking anything else with them?
- 25-01-2010 17:16
Yeh they can, don't worry about anything until you've finished your course.
- 25-01-2010 17:17
Probably due to the fact that antibiotics wipe out all of the helpful bacteria that would otherwise be snug in your intestines.
I would make sure I kept up my fluid intake to compensate and take note if it changes significantly for the worst. Make sure you finish your course.